Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is there any way to reactivate the glad ?

hi, i am female-35 year old. I have been treated for adrinal adinoma in 2003 and hence got removed one adrenal glad then.Since I have been taking hydrocorticone 30 mg daily. Doctors say the then suppresed gland has not started functioning fully so my cortisone level is so low. Is there any way to reactivate the glad.
Asked On : Sun, 8 Aug 2010
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
hi, i am female-35 year old. I have been treated for adrinal adinoma in 2003 and hence got removed one adrenal glad then.Since I have been taking hydrocorticone 30 mg daily. Doctors say the then suppresed gland has not started functioning fully so my cortisone level is so low. Is there any way to reactivate the glad.
Answered: Sun, 8 Aug 2010
General & Family Physician Dr. P. Mahesh's  Response
Hi Usha,
Welcome to HCM.
The fact that you have been on long term steroids, must have suppressed the adrenal gland from producing corticosteroids.
Best way to reactivate the adrenal gland is by gradually tapering the hydrocortisone dosage over a period of time so that the gland takes up that function., in due time.
Wish you all the best.
Dr. P. Mahesh
Answered: Sun, 9 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor